# SDR AALA201912109021

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 32,736 hours, 13,067 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Wing Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS IN CLIMB @ FL 250, AMBER L.E. IN TRANSIT LIGHT ILLUMINATED INTERMITTANTLY. DID QRH PROCEDURES  UPON APPROACH TO MIA WITH FLAPS EXT. LIGHT CONTINUED TO FLASH EVEN W/ 15 FLAPS. MAINTENANCE FOUND SL6 PROX OUTBOARD MSG 27-81210 DISPLAYED ON FSEU. REMOVED AND REPLACED SLAT #6 OUTBOARD PROXIMITY SENSOR IAW AMM 27-88-11. OPS CHECK OKAY.
